# SDR DALA2015061103711

- Difficulty date: June 8, 2015
- Submitted: June 12, 2015
- Operation: Air carrier
- Aircraft: N917DE
- Make and model: Doug MD-88
- Aircraft serial: 49958
- Aircraft time: 57,482 hours, 41,423 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING LINE CHECK FOUND TAIL COMPARTMENT EMERGENCY LIGHTS INOPERATIVE. REPLACED THE BATTERY PACK. OPS CHECKED NORNMAL IAW AMM 33-53-00.
